Leggi di conservazione

Alberto Bressan

Bollettino dell'Unione Matematica Italiana (2003)

  • Volume: 6-A, Issue: 3, page 415-439
  • ISSN: 0392-4041

How to cite


Bressan, Alberto. "Leggi di conservazione." Bollettino dell'Unione Matematica Italiana 6-A.3 (2003): 415-439. <http://eudml.org/doc/262061>.

abstract = {},
author = {Bressan, Alberto},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3},
pages = {415-439},
publisher = {Unione Matematica Italiana},
title = {Leggi di conservazione},
url = {http://eudml.org/doc/262061},
volume = {6-A},
year = {2003},

AU - Bressan, Alberto
TI - Leggi di conservazione
JO - Bollettino dell'Unione Matematica Italiana
DA - 2003/12//
PB - Unione Matematica Italiana
VL - 6-A
IS - 3
SP - 415
EP - 439
AB -
LA - ita
UR - http://eudml.org/doc/262061
ER -


  1. BIANCHINI, S. - BRESSAN, A., Vanishing viscosity solutions of nonlinear hyperbolic systems, Annals of Mathematics, in corso di stampa. Zbl1082.35095
  2. BRESSAN, A., Hyperbolic Systems of Conservation Laws. The One Dimensional Cauchy Problem, Oxford University Press, 2000. Zbl0997.35002MR1816648
  3. BRESSAN, A., Hyperbolic systems of conservation laws in one space dimension, Proceedings of the International Congress of Mathematicians, Beijing 2002, Vol. I. Higher Education Press (2002), 159-178. Zbl1032.35129MR1989183
  4. EULER, L., Principes généraux des mouvement des fluides, Mém. Acad. Sci. Berlin, 11(1755), 274-315. 
  5. GLIMM, J., Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math., 18(1965), 697-715. Zbl0141.28902MR194770
  6. KRUZHKOV, S., First order quasilinear equations with several space variables, Math. USSR Sbornik, 10(1970), 217-243. Zbl0215.16203
  7. LAX, P., Hyperbolic systems of conservation laws II, Comm. Pure Appl. Math., 10(1957), 537-566. Zbl0081.08803MR93653
  8. LAX, P., Problems solved and unsolved concerning nonlinear P.D.E., Procedings of the International Congress of Mathematicians, Warszawa 1983, Elsevier Science Pub. (1984), 119-138. Zbl0575.35079MR804680
  9. VON NEUMANN, J., Theory of shock waves, Collected Works, Vol. VI, pp. 178-202. Oxford: Pergamon Press, 1963. 
  10. OLEINIK, O., Discontinuous solutions of nonlinear differential equations, Amer. Math. Soc. Transl., 26(1963), 95-172. Zbl0131.31803MR151737
  11. RIEMANN, B., Über die Fortpflanzung ebener Luftwellen von endlicher Schwingungsweite, Göttingen Abh. Math. Cl., 8(1860), 43-65. JFM19.1067.01
  12. SERRE, D., Systems of conservation laws: A challenge for the XXI century, in Mathematics Unlimited - 2001 and beyond, B. Engquist and W. Schmid ed., Springer-Verlag, 2001. Zbl1005.35002MR1852203
  13. SMOLLER, J., Shock Waves and Reaction-Diffusion Equations, Springer-Verlag, New York, 1983. Zbl0807.35002MR688146
  14. VOLPERT, A. I., The spaces BV and quasilinear equations, Math. USSR Sbornik, 2(1967), 225-267. Zbl0168.07402MR216338

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.